Table of Contents
International Journal of Analysis
Volume 2013, Article ID 630436, 4 pages
http://dx.doi.org/10.1155/2013/630436
Research Article

Fine Spectrum of the Generalized Difference Operator over the Class of Convergent Series

Mathematical Sciences Division, Institute of Advanced Study in Science and Technology, Paschim Boragoan, Garchuk, Assam Guwahati 781035, India

Received 14 September 2012; Accepted 16 November 2012

Academic Editor: Alexandre Timonov

Copyright © 2013 Amar Jyoti Dutta and Binod Chandra Tripathy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. I. Okutoyi, “On the spectrum of C1 as an operator on bv0,” Australian Mathematical Society Journal A, vol. 48, no. 1, pp. 79–86, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. B. E. Rhoades, “The fine spectra for weighted mean operators,” Pacific Journal of Mathematics, vol. 104, no. 1, pp. 219–230, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. B. C. Tripathy and P. Saikia, “On the spectrum of the Cesáro operator C1 on bv__,” Mathematica Slovaca. In press.
  4. B. C. Tripathy and A. Paul, “The Spectrum of the operator D(r, 0, 0, s) over the Sequence Space c0 and c,” Kyungpook Mathematical Journal. In press.
  5. B. C. Tripathy and A. Paul, “Spectra of the operator B(f, g) on the vector valued sequence space c0(X),” Boletim da Sociedade Paranaense de Matemática, vol. 31, no. 1, pp. 105–111, 2013. View at Google Scholar
  6. A. J. Dutta and B. C. Tripathy, “Fine spectra of upper triangular double band matrices over the sequence spaces l1 and bv,” Applied Sciences. In press.
  7. A. M. Akhmedov and F. Başar, “The fine spectra of the Cesàro operator C1 over the sequence space bvp(1p<),” Mathematical Journal of Okayama University, vol. 50, pp. 135–147, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. Altay and F. Başar, “On the fine spectrum of the generalized difference operator B(r,s) over the sequence spaces c0 and c,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 18, pp. 3005–3013, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. H. Furkan, H. Bilgiç, and K. Kayaduman, “On the fine spectrum of the generalized difference operator B(r,s) over the sequence spaces l1 and bv,” Hokkaido Mathematical Journal, vol. 35, no. 4, pp. 893–904, 2006. View at Google Scholar
  10. S. Goldberg, Unbounded Linear Operators, Dover Publications, New York, NY, USA, 1985.